# SDR SWAA2022020935799

- Difficulty date: February 10, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 20,292 hours, 8,764 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT FLOOR PANEL 120DF HAS CORROSION AROUND EDGES / RECEIVED NEW FWD CARGO PIT FLOOR PANEL 120DF P/N 453A1610-20 A TAG WT 0867 IAW IPC 25-52-10-17 AFTER REMOVING CORROSION AND CHECKED LIMIT FOUND TO BE OUT OF LIMIT EXCCEDED LIMIT ALLOWED IAW SRM 51-10-02 SRM 53-00-53-1A-1
